# SDR SWIA2019022145537

- Difficulty date: February 21, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,656 hours, 32,747 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Not Reported
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

NOTICED PAINT-LIKE SMELL UPON STARTING APU AND SWITCHING BLEEDS ON FINAL APPROACH. IMMEDIATELY SWITCHED BACK TO ENGINE BLEEDS. THIS REDUCED THE SMELL IN THE COCKPIT. FA REPORTED THAT THE SMELL HAD ACTUALLY BEGUN CLOSER TO TOP OF DESCENT. (FLT#3742) DEFERRED PACK IAW MEL.
